# SDR COMA0560335

- Difficulty date: June 3, 2005
- Submitted: June 6, 2005
- Operation: Air carrier
- Aircraft: N966CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7132
- Aircraft time: 22,632 hours, 20,200 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 601R751461
- Part serial: 0269
- Condition: Faulty
- Location: Nlg
- Part time: 20,962 hours, 18,245 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, RECEIVED NOSE GEAR DISAGREE WARNING MESSAGE.  CREW DECLARED AN EMERGENCY AND RETURNED TO THE FIELD LANDING WITHOUT INCIDENT.  REPLACED NLG SELECTOR VALVE.
